# SDR ASOA2013072608786

- Difficulty date: July 14, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT IN AVIONICS BAY.   R & R FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01,  51-42-21-001-001-A01 & DWG CC670-34256.  REPAIR CLASSIFIED AS MAJOR.
